# SDR SWIA201333920

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 12,851 hours, 8,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER BY SERVICE GALLEY DOOR MISSING.  FLT#4610 REPLACED LENS COVER ON EMERGENCY FLOOR LEVEL FLOOD LIGHT AT SERVICE DOOR.
